Archived

This topic is now archived and is closed to further replies.

Few Questions About Differin

3 posts in this topic

Hi!

Just wanna ask something about this product. My acne case is somewhat mild - moderate but after I used Differin I feel like it became severe and out of control. I'm getting sore bumps under my skin almost everyday since I started using this and I feel really really depressed. I have a question..

They say it's the "Initial Breakout" and it signifies that it's already working. But how long will it take to stop?

I recently purchased Kiehl's Midnight Concentrate Recovery and I was thinking of applying it after differin. Will it ruin the effectiveness of the differin? Or Should I have to wait until my acne gets under control?

Thanks in advance. Have a nice day ahead :)

Share this post


Link to post
Share on other sites

Ive been on differin for several years. Im not exactly sure what the product you have is, but please ensure it has non-irritating ingredients. Differin, being a retinoid, changes the make up of your skin, and too many products, or harsh products may cause more irrritation and make things worse.

Retinoids require the right frame of mind because do tend to get a lot worse before it starts to get better. I hope the initial breakout you are experiencing lessens in severity. Until then, try not to focus too much on its current condition, knowing you are doing something to try to help the problem. Easier said than done, I know, as I cant follow my own advice. Anyway, good luck w your treatment.

Share this post


Link to post
Share on other sites